# SDR MASA200601895

- Difficulty date: July 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 7,148 hours, 5,210 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Caution Message
- Condition: False Activation
- Location: Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6457 LAS - SLATS FAIL CAUTION MESSAGE.  MX RESET THE SYSTEM.
